Almost regular matrices for double sequences


Mursaleen M., Savas E.

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, vol.40, pp.205-212, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40
  • Publication Date: 2003
  • Doi Number: 10.1556/sscmath.40.2003.1-2.18
  • Title of Journal : STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
  • Page Numbers: pp.205-212

Abstract

In this paper we define and characterize the almost regular matrices for double sequences and further we apply these matrices to establish a core theorem.